# SDR DALA2021120207442

- Difficulty date: November 29, 2021
- Submitted: December 2, 2021
- Operation: Air carrier
- Aircraft: N513DZ
- Make and model: Airbus A350-941
- Aircraft serial: 0277
- Aircraft time: 11,698 hours, 1,075 cycles
- System (JASC): 3330 · Cargo Compartment Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3513 - AFT CARGO LIGHT PANEL DAMAGE. CORRECTIVE ACTION: RECEIVED FINAL ERA 595687-14 REV ORIG. COMPARED TO PRI 595687-14 REV ORIG. REV 1, AND REV 2. NO DISCREPANCIES NOTED. (2034649)
